# SDR SCNA20211208099

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8
- Aircraft serial: 30637
- Aircraft time: 65,850 hours, 23,646 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DEFECT: HAD TRAILING EDGE FLAP DISAGREE ON APPROACH AFTER VECTORS INDICATED 0 WHEN LEVER SAET AT 15 RAN QRH THEN RECEIVED ASYMETRY RAN QRH AND LANDED  RESOLUTION:  PERFORMED FIM 27-51 TASK 801. FOUND FAULT 27-53280 R28VAC EXC INV. FOUND RT SKEW AND IND BREAKER POPPED (C1443). RESET BREAKER. R&R #5,6, AND 8 SKEW SENSORS PER AMM 27-59-01. R&R FLAP INDICATOR PER AMM 27-58-02. R&R RT FLAP POS TX PER AMM 27-58-01. R&R (C1443) RT SKEW AND IND C/B PER SWPM 20-30-00. ADJUSTED RT FLAP POS TX PER AMM 27-58-01. OPERATED T.E.FLAP SYS PER AMM 27-51-00. ALL OPS & INDICATIONS NORMAL
